RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 44, Issue 4(268)  


Sergei L'vovich Sobolev (photo)
Sergei L'vovich Sobolev (obituary)
5
Asymptotics of the distribution of the spectrum of random matrices
V. L. Girko
7
Weak continuity and weak lower semicontinuity of nonlinear functionals
B. Dacorogna
35
Valuations and sheaves. On some questions of non-standard analysis
V. A. Lyubetskii
99
Factorization theory for single-valued analytic functions on compact Riemann surfaces with boundary
S. Ya. Havinson
155
Some unsolved problems in the theory of differential equations and mathematical physics
V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin
191

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics and of the Moscow Mathematical Society (twelfth meeting, 18–21 January 1989)
203
Rao-Cramér inequalities on a space with filtration
A. A. Gushchin
233
Critical values and the determinant of the periods
A. N. Varchenko
235
On the canonical forms of third-order partial differential equations
T. D. Dzhuraev, Ya. Popelek
237
Curves of infinite genus that are uniformizable in the sense of Schottky
G. A. Koshevoy
239
The interior boundary layer in problems with conjugation
M. Yu. Yunusov
241

Mathematical Events in the USSR
Vladislav Kirillovich Dzyadyk (on his seventieth birthday)
S. M. Nikol'skii, N. P. Korneichuk, I. A. Shevchuk
243
Aleksei Vasil'evich Pogorelov (on his seventieth birthday)
A. D. Aleksandrov, V. A. Marchenko, S. P. Novikov, Yu. G. Reshetnyak
245
Second International conference of graduate students of Moscow State University “Differential Equotions and Its Applications”
O. A. Oleinik, M. A. Shubin
251
IX All-Union conference on geometry
V. S. Makarov, I. S. Gutsul
252
Tenth Czechoslovak-Soviet Meeting on Applications of Methods of Functional Analysis and Function Theory for Problems of Mathematical Physics
J. Brilla, A. Kufner, V. N. Maslennikova
253
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019